Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Getting pain in lower abdomen during the use of cream for itching and discharge. What can i do ?

hi i m using clean n dry cream coz of itching n discharge.but somr times i m getting pain in lower abdomen .the pain is like the pain we get in periods is it because of cream or someting else.i m 30 yrs 4.10 inch very thin plz tell me something medicine to gain weight.i have one daughter .my daughter goes to swimming how to save her frm stomach infection because of clorine water sometimes gets in stomach plz tell some medicine
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems that you might have some infection in your genital tract and trichomans vaginalis.
Go for vaginal swab examination and then treatment accordingly.
Apply antifungal cream.
Take high nourishing diet like milk,butter,eggs,pulses,
More green veges,fruits,dry fruits.
Take multivitamin supplements and Iron.
While swimming ear infection is common so keep ear protection during swimming.
Clean ears with clean water after swimming.
Give her plenty of water after swimming.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor